Items where Author is "Vasuki, K R"
Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Adiga, Chandrashekara S and Vasuki, K R and Srivatsa Kumar, B R (2014) On modular relations for the functions analogous to Roger’s-Ramanujan functions with applications to partitions. South East Asian Journal of Mathematics and Mathematical Science, 6 (2). pp. 131-144. ISSN 0972-7752

Vasuki, K R and Srivatsa Kumar, B R (2006) Certain identities for Ramanujan–Göllnitz–Gordon continued fraction. Journal of Computational and Applied Mathematics, 187 (1). pp. 87-95. ISSN 0377-0427

Vasuki, K R and Srivatsa Kumar, B R (2006) Evaluations of the Ramanujam-Gollnitz-Gordon Continued Fraction H(q) by Madular Equations. Indian journal of mathematics, 48 (03). pp. 275-300. ISSN 0019-5324

Vasuki, K R and Srivatsa Kumar, B R (2006) A note on Ramanujan-Schlafli type mixed modular equations. South East Asian Journal of Mathematics and Mathematical Science, 5 (1). pp. 51-67. ISSN 0972-7752

Bhargava, S and Vasuki, K R and Srivatsa Kumar, B R (2005) Evaluations of Ramanujan – Weber Class Invariant gn*. Journal of the Indian Mathematical Society, 72 (4). pp. 115-127. ISSN 0025-5742

This list was generated on Fri Jan 28 12:00:48 2022 UTC.